Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 70, NWS Lincoln, IL

April 30, 20175 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 30, 2017, 8:44 PM CDT for 5 counties in Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 8:44 PM CDT (01:44 UTC)
Expired
Apr 30, 2017, 9:30 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 105 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 459 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
459 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

751 
WUUS53 KILX 010144
SVRILX
ILC023-029-033-035-079-010230-
/O.NEW.KILX.SV.W.0070.170501T0144Z-170501T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
844 PM CDT SUN APR 30 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Coles County in east central Illinois...
  Northwestern Crawford County in east central Illinois...
  Jasper County in southeastern Illinois...
  Clark County in east central Illinois...
  Eastern Cumberland County in east central Illinois...

* Until 930 PM CDT

* At 843 PM CDT, a severe thunderstorm was located over Newton,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Charleston, Newton, Casey, Greenup, Martinsville, Westfield, Willow
  Hill, Jewett, Hidalgo, Bogota, Hazel Dell, Hutton, Hunt City,
  Orange, Yale, Rose Hill, Fox Ridge State Park, Lincoln Trail State
  Park, Union Center and Sam Parr State Park.

This includes Interstate 70 between mile markers 114 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3932 8762 3884 8818 3896 8833 3950 8812
TIME...MOT...LOC 0143Z 217DEG 54KT 3902 8815 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

07
3 follow-up statements
517 
WWUS53 KILX 010153
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
853 PM CDT SUN APR 30 2017

ILC023-029-033-035-079-010230-
/O.CON.KILX.SV.W.0070.000000T0000Z-170501T0230Z/
Coles-Crawford-Jasper-Clark-Cumberland-
853 PM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN COLES...NORTHWESTERN CRAWFORD...NORTHERN JASPER...
CLARK AND EASTERN CUMBERLAND COUNTIES...

At 852 PM CDT, a severe thunderstorm was located over Hidalgo, or 9
miles southeast of Toledo, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Charleston, Newton, Casey, Greenup, Martinsville, Westfield, Jewett,
Hidalgo, Hazel Dell, Hutton, Hunt City, Orange, Yale, Rose Hill, Fox
Ridge State Park, Lincoln Trail State Park, Union Center, Sam Parr
State Park, Gila and Bellair.

This includes Interstate 70 between mile markers 114 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3932 8762 3897 8813 3904 8830 3950 8812
TIME...MOT...LOC 0152Z 207DEG 50KT 3915 8815 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

07
010 
WWUS53 KILX 010205
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
905 PM CDT SUN APR 30 2017

ILC033-079-010214-
/O.CAN.KILX.SV.W.0070.000000T0000Z-170501T0230Z/
Crawford-Jasper-
905 PM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD AND
NORTHERN JASPER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3937 8776 3918 8798 3917 8824 3950 8812
TIME...MOT...LOC 0204Z 208DEG 53KT 3933 8808 

$$

ILC023-029-035-010230-
/O.CON.KILX.SV.W.0070.000000T0000Z-170501T0230Z/
Coles-Clark-Cumberland-
905 PM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN COLES...WESTERN CLARK AND EASTERN CUMBERLAND
COUNTIES...

At 904 PM CDT, a severe thunderstorm was located near Casey, or 9
miles northeast of Toledo, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Charleston, Casey, Greenup, Martinsville, Westfield, Hazel Dell,
Hutton, Fox Ridge State Park and Union Center.

This includes Interstate 70 between mile markers 114 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3937 8776 3918 8798 3917 8824 3950 8812
TIME...MOT...LOC 0204Z 208DEG 53KT 3933 8808 

HAIL...0.75IN
WIND...60MPH
 
$$

07
432 
WWUS53 KILX 010220
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
920 PM CDT SUN APR 30 2017

ILC023-029-035-010230-
/O.EXP.KILX.SV.W.0070.000000T0000Z-170501T0230Z/
Coles-Clark-Cumberland-
920 PM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLES...WESTERN
CLARK AND EASTERN CUMBERLAND COUNTIES WILL EXPIRE AT 930 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 3937 8776 3918 8798 3917 8824 3950 8812
TIME...MOT...LOC 0220Z 217DEG 54KT 3950 8791 

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:02 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 30, 6:02 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
602 PM CDT Sun Apr 30 2017

.SHORT TERM...(This evening through Monday)
ISSUED AT 307 PM CDT Sun Apr 30 2017

Continued the flash flood watch east of the IL river through 7 am
CDT Monday, and Peoria and Marshall counties were also added. An
area of light to moderate showers spread northward across central IL
today while the thunderstorms were mainly east over IN and western
KY. SPC day1 late morning update shifted the slight risk of severe
storms east of the Wabash river, while still having a marginal risk
of severe storms over central and eastern IL. A band of convection
was developing along the cold front in central MO and ahead of 996
mb surface low pressure in central KS. This line of developing
convection should spread eastward across CWA during this evening
with the cold front. Between a half and 1 inch of rain is possible
during this afternoon and evening, before showers and thunderstorms
chances diminish overnight behind cold front. Lows tonight to range
from mid to upper 40s over western CWA and lower 50s in eastern IL.

A strong 538 dm 500 mb low over south central KS will eject
northeast to near Door County WI by 7 pm Monday. This will keep low
clouds around along with chances of light rain showers especially
north of I-70. Cooler highs in the lower 50s northern CWA and upper
50s in southeast IL. Windy on Monday with sw winds gusting 30-35
mph.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 307 PM CDT Sun Apr 30 2017

12Z models take strong cutoff upper level low ne into eastern Canada
on Tue while weak surface high pressure ridge moves into the MO
valley. After isolated light rain showers over ne CWA Monday
evening, dry wx expected with decreasing clouds and winds overnight
Monday into Tue. Cool lows Monday night of 39-45F with highs Tue
near 60F from I-74 north and upper 60s in southeast IL.

Models still deepen an upper level trof over the central and
southern Plains Wed and into the mid/lower MS river valley on Thu.
Models have trended a bit slower bringing qpf into southern areas
later Tue night and more likely on Wed and Wed night. Still some
question on how far north shower chances get and stayed close to
consensus model solutions with northern CWA drier and higher pops in
southern CWA. Thunderstorms chances still appear to be south of CWA
on Wed afternoon/evening. Highs Wed in the upper 50s to around 60F
with more cloud cover. Highs Thu in the upper 50s/lower 60s with
coolest readings in east central and southeast IL where lingering
chances of light rain showers.

Models differ with handling deepening upper level trof and cutoff
low in the southeast states Thu night and Friday and consensus kept
slight pops in southeast IL along with more clouds and cooler temps
there with lower 60s Fri while mid 60s from I-55 west. Next weekend
looks drier over CWA as weak surface high pressure ridge settles
into area. Highly amplified upper level flow over the country with
cutoff lows and deep trofs over the northeast U.S. and western
states while upper level ridge in between over the Great Plains.
Slowly moderating temps next weekend with highs in the upper 60s Sat
and upper 60s/lower 70s next Sunday which is closer to normal for
early May.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 600 PM CDT Sun Apr 30 2017

The latest surface analysis indicates a warm front has pushed
north of a Rushville to Lincoln to Champaign line as of 5 pm
and will edge further north this evening. Meanwhile, a cold
front was located over east central Missouri and that will
push across the TAF sites this evening accompanied by showers
and thunderstorms along with MVFR and IFR cigs. The most
concentrated area of low cigs will be north of the front
which will include BMI and PIA, while further south, we will see
a temporary break from the low cigs, outside any shower or
thunderstorm areas, with the MVFR improving to low VFR this
evening. That won't last that long as soundings suggest a return
to MVFR cigs at SPI, DEC and CMI in the 12z to 15z time frame
Monday. Surface winds north of the warm front will be northeast
to east at 10 to 15 kts, but will be mainly southeasterly at
12 to 17 kts south of the front, with a few gusts to around
23 kts. As a cold front moves through, winds will become
south to southwest and pick to between 15 to 25 kts just
after midnight, with southwest winds of 20 to 25 kts on
Monday with gusts around 30 kts at times through the
afternoon along with the possibility for a few showers.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for ILZ029>031-037-038-
041>050-052>057-061>063-066>068-071>073.

Flash Flood Watch through Monday evening for ILZ051.

&&

SHORT TERM...07
LONG TERM...07
AVIATION...Smith
Hazardous weather outlook, Apr 30, 3:52 PM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
352 PM CDT Sun Apr 30 2017

ILZ027-028-036-040-011100-
Fulton-Knox-Schuyler-Stark-
352 PM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms will continue over the area this evening.
Brief heavy rain with localized flooding possible will continue.
Additional rainfall amounts over an inch are possible with heavier
thunderstorms.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Major flooding is expected along portions of the Spoon and Illinois
rivers starting early this week. Please see the applicable flood
warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ029>031-037-038-041>046-048-052>057-061>063-066>068-071>073-
011100-
Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt-
Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Marshall-
Mason-McLean-Menard-Moultrie-Peoria-Piatt-Richland-Shelby-
Tazewell-Vermilion-Woodford-
352 PM CDT Sun Apr 30 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms will continue over the area tonight.
Brief heavy rain with localized flooding possible will continue.
Additional rainfall amounts over an inch are possible with heavier
thunderstorms.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Moderate to major flooding is expected to develop along portions
of the Sangamon, Mackinaw, Vermilion, Wabash, Little Wabash,
Embarras and Illinois Rivers through this week, as well as Salt
Creek. Please see the applicable flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ051-011100-
Sangamon-
352 PM CDT Sun Apr 30 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms will continue over the area this evening.
Brief heavy rain with localized flooding possible will continue.
Additional rainfall amounts over an inch are possible with heavier
thunderstorms.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Flooding is expected along portions of the Sangamon River. Please
see the applicable flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ047-049-050-011100-
Cass-Morgan-Scott-
352 PM CDT Sun Apr 30 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms will continue over the area this
evening. There is a marginal risk of severe storms
this afternoon and evening, with damaging the main risk. Brief
heavy rain with localized flooding possible will continue.
Additional rainfall amounts over an inch are possible with heavier
thunderstorms.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Moderate to major flooding is expected to develop along portions
of the Sangamon and Illinois Rivers through this week. Please see
the applicable flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

37

In the hours before

Local storm report, Apr 30, 5:52 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       5 SW MOUNT PULASKI      39.96N 89.35W
04/30/2017  M2.15 INCH       LOGAN              IL   MESONET

            RAINFALL SINCE SATURDAY MORNING

&&

07
Local storm report, Apr 30, 5:53 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
553 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/30/2017  M3.58 INCH       FULTON             IL   MESONET

            RAINFALL SINCE SATURDAY MORNING

&&

07
Local storm report, Apr 30, 5:55 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/30/2017  M2.11 INCH       SANGAMON           IL   MESONET

            RAINFALL SINCE SATURDAY MORNING

&&

07
Local storm report, Apr 30, 5:58 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
558 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       EUREKA                  40.72N 89.28W
04/30/2017  M3.01 INCH       WOODFORD           IL   MESONET

            RAINFALL SINCE FRIDAY

&&

07
Local storm report, Apr 30, 6:00 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       HENRY                   41.11N 89.36W
04/30/2017  M3.33 INCH       MARSHALL           IL   MESONET

            RAINFALL SINCE SATURDAY MORNING

&&

07
Local storm report, Apr 30, 6:40 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
04/30/2017  M1.13 INCH       MCLEAN             IL   CO-OP OBSERVER

0525 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
04/30/2017  M3.02 INCH       MORGAN             IL   CO-OP OBSERVER

0550 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
04/30/2017  M2.50 INCH       TAZEWELL           IL   TRAINED SPOTTER

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
04/30/2017  M1.24 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
04/30/2017  M1.74 INCH       CLAY               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
04/30/2017  M2.40 INCH       SHELBY             IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
04/30/2017  M1.88 INCH       KNOX               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
04/30/2017  M1.74 INCH       CLAY               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       4 SW AVON               40.62N 90.49W
04/30/2017  M1.87 INCH       MCDONOUGH          IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
04/30/2017  M2.22 INCH       LOGAN              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
04/30/2017  M2.28 INCH       SHELBY             IL   CO-OP OBSERVER

0610 AM     FLOOD            JACKSONVILLE            39.73N 90.23W
04/30/2017                   MORGAN             IL   EMERGENCY MNGR

            ROUTE 78 NORTH OF JACKSONVILLE WILL SHORTLY BE CLOSED DUE
            TO FLOOD WATERS. ROUTE 104 EAST OF JACKSONVILLE IS CLOSED
            DUE TO FLOOD WATERS.

0630 AM     FLOOD            CHARLESTON              39.48N 88.18W
04/30/2017                   COLES              IL   PUBLIC

            CREEK/STREAM OUT OF BANKS...BETWEEN 6TH AND 7TH STREETS
            IN CHARLESTON

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
04/30/2017  M2.70 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SE EFFINGHAM            39.12N 88.55W
04/30/2017  M2.44 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
04/30/2017  M3.30 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
04/30/2017  M2.48 INCH       TAZEWELL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
04/30/2017  M2.22 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
04/30/2017  M1.60 INCH       EDGAR              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
04/30/2017  M2.49 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
04/30/2017  M2.42 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
04/30/2017  M2.38 INCH       CUMBERLAND         IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
04/30/2017  M2.59 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
04/30/2017  M2.63 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
04/30/2017  M3.71 INCH       MASON              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CANTON                  40.56N 90.04W
04/30/2017  M3.03 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       FISHER                  40.32N 88.35W
04/30/2017  M1.79 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SW LOAMI              39.64N 89.89W
04/30/2017  M2.88 INCH       SANGAMON           IL   PUBLIC

0700 AM     HEAVY RAIN       4 N SIDELL              39.97N 87.82W
04/30/2017  M1.89 INCH       VERMILION          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       AVON                    40.66N 90.44W
04/30/2017  M1.52 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       4 SW ATHENS             39.92N 89.78W
04/30/2017  M2.32 INCH       MENARD             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
04/30/2017  M2.76 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
04/30/2017  M2.15 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
04/30/2017  M2.91 INCH       TAZEWELL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
04/30/2017  M3.70 INCH       CASS               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
04/30/2017  M1.48 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
04/30/2017  M3.52 INCH       MORGAN             IL   CO-OP OBSERVER

0709 AM     HEAVY RAIN       DANVERS                 40.53N 89.17W
04/30/2017  M1.41 INCH       MCLEAN             IL   EMERGENCY MNGR

0715 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
04/30/2017  M2.50 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0715 AM     FLOOD            5 SSE VERMILION         39.51N 87.55W
04/30/2017                   EDGAR              IL   PUBLIC

            LOW WATER CROSSING FLOODED. STALEY ROAD FLOODED AND
            IMPASSABLE

0726 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/30/2017  M2.60 INCH       SANGAMON           IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
04/30/2017  M1.16 INCH       MCLEAN             IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       NE WATSON               39.03N 88.57W
04/30/2017  M2.14 INCH       EFFINGHAM          IL   PUBLIC

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
04/30/2017  M1.98 INCH       CLARK              IL   CO-OP OBSERVER

0745 AM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
04/30/2017  M2.66 INCH       MARSHALL           IL   PUBLIC

0750 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
04/30/2017  M2.02 INCH       COLES              IL   TRAINED SPOTTER

0753 AM     HEAVY RAIN       WATAGA                  41.03N 90.28W
04/30/2017  M1.38 INCH       KNOX               IL   PUBLIC

0800 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
04/30/2017  M2.99 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       ROANOKE                 40.80N 89.20W
04/30/2017  M2.71 INCH       WOODFORD           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
04/30/2017  M1.60 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
04/30/2017  M2.35 INCH       CHRISTIAN          IL   PUBLIC

0800 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
04/30/2017  M2.72 INCH       WOODFORD           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
04/30/2017  M2.09 INCH       COLES              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
04/30/2017  M3.25 INCH       PEORIA             IL   CO-OP OBSERVER

0815 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
04/30/2017  M1.77 INCH       KNOX               IL   TRAINED SPOTTER

0821 AM     FLOOD            7 WSW CHILLICOTHE       40.88N 89.62W
04/30/2017                   PEORIA             IL   LAW ENFORCEMENT

            ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY. NEAR ROUTE
            40 AND HALLOCK HOLLOW ROAD AND OLD GALENA ROAD. FROM
            COUNTY SHERIFF.

0821 AM     FLOOD            6 W PEORIA              40.74N 89.72W
04/30/2017                   PEORIA             IL   LAW ENFORCEMENT

            COUNTY ROADS CLOSED DUE TO HIGH WATER. ROAD WASHED OUT.
            1/4 MILE NORTH OF ROUTE 8, KRAMM ROAD. FROM COUNTY
            SHERIFF.

0828 AM     FLOOD            4 SW WENONA             41.01N 89.11W
04/30/2017                   MARSHALL           IL   LAW ENFORCEMENT

            WATER OVER THE ROAD, WITH A CREEK OVERFLOWING OVER THE
            COUNTY HIGHWAY. HIGHWAY 17 WEST OF INTERSTATE 39. FROM
            COUNTY SHERIFF.

0828 AM     FLOOD            2 S LACON               40.99N 89.41W
04/30/2017                   MARSHALL           IL   LAW ENFORCEMENT

            A 15 FOOT WIDE SINKHOLE CLOSED BOTH LANES OF HIGHWAY 26
            BETWEEN HICKORY GROVE AND RICHLAND ROADS. FROM COUNTY
            SHERIFF.

0830 AM     HEAVY RAIN       EUREKA                  40.72N 89.28W
04/30/2017  M2.66 INCH       WOODFORD           IL   CO-OP OBSERVER

0830 AM     HEAVY RAIN       2 SE AUBURN             39.56N 89.72W
04/30/2017  M2.97 INCH       SANGAMON           IL   TRAINED SPOTTER

0832 AM     FLOOD            1 N SPRING BAY          40.84N 89.53W
04/30/2017                   PEORIA             IL   LAW ENFORCEMENT

            ROAD CLOSED...HIGHWAY 26 NORTH OF SPRING BAY. FROM COUNTY
            SHERIFF.

0900 AM     HEAVY RAIN       5 SW MOUNT PULASKI      39.96N 89.35W
04/30/2017  M2.15 INCH       LOGAN              IL   MESONET

            RAINFALL SINCE SATURDAY MORNING

0900 AM     HEAVY RAIN       2 SSW PETERSBURG        39.99N 89.87W
04/30/2017  M3.50 INCH       MENARD             IL   MESONET

            MEASURED 3.50 INCHES OF RAIN PAST 24 HOURS AND 4.77
            INCHES OF RAIN SINCE WEDNESDAY.

0915 AM     HEAVY RAIN       E SPRINGFIELD           39.78N 89.64W
04/30/2017  M3.20 INCH       SANGAMON           IL   AMATEUR RADIO

0930 AM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/30/2017  M3.58 INCH       FULTON             IL   MESONET

            RAINFALL SINCE SATURDAY MORNING

0945 AM     HEAVY RAIN       SULLIVAN                39.60N 88.61W
04/30/2017  M3.03 INCH       MOULTRIE           IL   TRAINED SPOTTER

1015 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
04/30/2017  M1.53 INCH       SHELBY             IL   TRAINED SPOTTER

1045 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
04/30/2017  M2.49 INCH       SANGAMON           IL   NWS EMPLOYEE

1100 AM     HEAVY RAIN       HENRY                   41.11N 89.36W
04/30/2017  M3.33 INCH       MARSHALL           IL   MESONET

            RAINFALL SINCE SATURDAY MORNING

1100 AM     HEAVY RAIN       1 NW HARRISTOWN         39.85N 89.07W
04/30/2017  M2.10 INCH       MACON              IL   PUBLIC

1130 AM     HEAVY RAIN       EUREKA                  40.72N 89.28W
04/30/2017  M3.01 INCH       WOODFORD           IL   MESONET

            RAINFALL SINCE FRIDAY

0230 PM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/30/2017  M2.11 INCH       SANGAMON           IL   MESONET

            RAINFALL SINCE SATURDAY MORNING

0530 PM     HEAVY RAIN       STE. MARIE              38.93N 88.03W
04/30/2017  M2.40 INCH       JASPER             IL   MESONET

            RAINFALL SINCE NOON SATURDAY

&&

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:41 PM CDTAreal Flood WarningILXChristian36 hr
Apr 30, 10:05 PM CDTSpecial Weather StatementILXVermilion25 min
May 1, 11:16 AM CDTRiver Flood WarningILXVermilion26 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.